# SDR AALA202507145361

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 67,502 hours, 39,872 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY AISLE RUNNING LIGHT ON SEAT 13 L/H SIDE INOPERATIVE. MAINTENANCE FOUND BROKEN SPLICE IN WIRING HARNESS LEADING TO SEAT MOUNTED EMERGENCY LIGHT AT ROW 13 L/H. REMOVED OLD SPLICE AND INSTALLED NEW ONE IAW AWM 33-51-07.
